# SDR 2000ZZZX704

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 2612 · Fire Detection
- Part: Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD SIDE 1 O'CLOCK POSITION.  FIRE EXTINGUISHER DUCT CRACKED AT ATTACH ANGLE.  REMOVED DUCT, REPAIRED PER BOEING MEMO 99-00006 H AND EO 99-136 WITH APPROVED 8110-3 DATED 8-23-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
